MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER UNCEMENTED DIAPHZSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER UNCEMENTED DIAPHZSIS
Model Number 04.01.0005
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed 1 year and 2 months after the primary surgery, due to low grade infection (pathogen unknown).
 
Additional Manufacturer Narrative
Batch review performed on 17 may 2022: lot 2006059: (b)(4) items manufactured and released on 19-oct-2020.Expiration date: 2025-oct-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional devices involved.Batch reviews performed on 17 may 2022: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2003391: (b)(4) items manufactured and released on 30-sep-2020.Expiration date: 2025-oct-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Reverse shoulder system 04.01.0152 glenoid baseplate ø24.5x25 (k170452) lot 2005435: (b)(4) items manufactured and released on 16-oct-2020.Expiration date: 2025-oct-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot 2003842a: (b)(4) items manufactured and released on 21-dec-2020.Expiration date: 2025-dec-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot 2008850: (b)(4) items manufactured and released on 21-nov-2020.Expiration date: 2025-oct-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 (k170452) lot 1909106: (b)(4) items manufactured and released on 13-dec-2019.Expiration date: 2024-dec-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot 2005659: (b)(4) items manufactured and released on 03-aug-2020.Expiration date: 2025-jul-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medacta clinical affairs specialist: late infection in rsa, 1 year after primary operation.Infection is a known possible adverse event following every surgery, including rsa's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.

Brand Name
REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 10
Common Device Name
SHOULDER UNCEMENTED DIAPHZSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14591438
Report Number3005180920-2022-00441
Device Sequence Number2057885
Product Code PHX
UDI-Device Identifier07630040706049
UDI-Public07630040706049
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2025
Device Model Number04.01.0005
Device Catalogue Number04.01.0005
Device Lot Number2006059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight105 KG
Patient EthnicityNon Hispanic
Patient RaceWhite